MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: e tlw1616c93e, serial/lot #: (b)(4), ubd: 21-apr-2022, udi#: (b)(4); product id: etlw1616c124e, serial/lot #: (b)(4), ubd: 20-may-2022, udi#: (b)(4); product id: etlw1616c93e, serial/lot #: (b)(4), ubd: 06-apr-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An aneurx bifurcate stent graft system was implanted in the endovascular treatment of a >50mm abdominal aortic aneurysm.An aortic cuff aexch242440 was also implanted.It was reported that on the date of an angiogram 8 years later , it was noted that the patient had a type ia endoleak.It was reported the aortic cuff aexch242440 had migrated.Intervention took place 6 days later, an endurant cuff etcf2525c49e & endoanchors were implanted to resolve the ia endoleak & migration.It was noted during this intervention, a type iiib endoleak was observed in the aneurx bifurcate main body graft.  the physician realigned and implanted endurant limbs and extended them equally proximally to prevent the leak.  at the end of case there was still a type iii leak but there was significantly less leakage.As per the physician the cause of the ia endoleak was anatomy and noted the aortic neck widened.No cause of the iiib endoleak was reported.No additional clinical sequelae were provided and the patient will be monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10783696
Report Number9612164-2020-04227
Device Sequence Number4135094
Product Code MIH
UDI-Device Identifier00643169467576
UDI-Public00643169467576
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2021
Device Model NumberETLW1616C82E
Device Catalogue NumberETLW1616C82E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR